MathSciNet Relay Station
MathSciNet bibliographic data
MR2446859 60H10 (60H35)
Shevchenko, Georgīĭ On a generalization of Milstein's theorem for stochastic differential equations. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 78 (2008), 175--183; translation in Theory Probab. Math. Statist. No. 78 (2009), 191–199
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement